# SDR DALA2025061004425

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Condition: Excess Play
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 LH WING # 4 SPOILER HAS PLAY, IT HAS 1.51 MM. CORRECTIVE ACTION: REPLACED BEARINGS, SLEEVES AND BUSHINGS AT SPOILER PANEL N4 LH IAW A319 CMM TASK 57-74-21-000-804-A01 AND CMM TASK 57-74-21-400-801-A01. (1014265).
